# SDR R61A201408090973

- Difficulty date: August 9, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000029
- Aircraft time: 22,891 hours, 17,346 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17003746005
- Condition: Cracked
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  L1 DOOR CUTOUT FWD UPPER SEAL REST AT TAB THAT ATTACHES TO FWD LATERAL SEAL IS CRACKED.  MAINTENANCE R & R  L1 DOOR CUTOUT FWD UPPER SEAL REST IAW SRM 51-40-02, 51-41-01.  MAJOR REPAIR.
